Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Maria

  • entry
    1
  • comments
    0
  • views
    419

Accutane + Estelle 35

mfaith

469 views

Hi!

I've been reading blogs from this site for a couple of months now. I just wanted to ask, I am almost done from my 1st month of taking roaccutane, and 12th day of estelle 35. Just last week, I noticed my acne has been cleared up. But early this week, I noticed the presence of bigger pimples. Is it normal? Is it part of the medication? 

IMG_1424.JPG

IMG_1426.JPG



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×